The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Global existence and blow up for a nonlinear parabolic equations
Author(s): 
Pages: 304-310
Year: Issue:  3
Journal: PURE AND APPLIED MATHEMATICS

Keyword:  非线性抛物型方程组整体解爆破问题非线性边界条件;
Abstract: 研究了一类带有非线性边界条件的非线性抛物型方程组解的整体存在及解在有限时刻爆破问题.通过构造方程组的上、下解.得到了解整体存在及解在有限时刻爆破的充分条件.对指数型反应项和边界流采用了常微分方程方法构造其上下解,而其它例如第一特征值等方法运用于该方程就比较困难.
Related Articles
No related articles found